This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Dr. Brawman-Mintzer and Colleagues Reply to “Sedative Effects of Low-Dose Risperidone in GAD Patients and Risk of Drug Interactions”

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We appreciate the comments of Drs. Kopecek, Mohr, and Novak in response to our report suggesting that risperidone at low doses may represent a useful tool in the management of symptomatic GAD patients.1 Two issues are brought to our attention that were only marginally addressed in the original report.

First, the possibility is raised that risperidone could have contributed to the somnolence experienced by some patients.’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 67

Quick Links: Psychiatry